zbMATH — the first resource for mathematics

A theorem on duality between estimation and control for linear stochastic systems with time delay. (English) Zbl 0208.17603

93E20 Optimal stochastic control
93E10 Estimation and detection in stochastic control theory
Full Text: DOI
[1] Kalman, R. E.; Bucy, R. S.: New results in linear filtering and prediction theory. Trans. ASME, ser. D, J. Basic eng. 83, 95-108 (1961)
[2] Zachrisson, L. E.: On optimal smoothing of continuous time kaiman processes. Information sci. 1, 143-172 (1969)
[3] Pearson, J. D.: On the duality between estimation and control. SIAM J. Control 4, 594-600 (1969) · Zbl 0156.39201
[4] Simon, K. W.; Stubberud, A. R.: Duality of linear estimation and control. J. optimization theory appl. 6, 55-67 (1970) · Zbl 0185.24103
[5] Kwakernaak, H.: Optimal filtering in linear systems with time delays. IEEE trans. Automatic control 12, 169-173 (1967)
[6] Kailath, T.: An innovations approach to least-squares estimation, part I: Linear filtering in additive white noise. IEEE trans. Automatic control 13, 646-655 (1968)
[7] Lindquist, A.: A note on a separation principle for the control of linear stochastic systems with time delay. IOS report no. R 41 (1970)
[8] Zachrisson, L. E.: Optimeringsmetoder för styrda differentialekvationer. Institute for optimization and systems theory (1966)
[9] Halanay, A.: Differential equations: stability, oscillations, time lags. (1966) · Zbl 0144.08701
[10] Banks, H. T.: Representations for solutions of linear functional differential equations. J. differential equations 5, 399-409 (1969) · Zbl 0165.42701
[11] Hale, J. K.: Linear functional-differential equations with constant coefficients. Contrib. differential equations 2, 291-317 (1963) · Zbl 0143.30702
[12] Doob, J. L.: Stochastic processes. (1953) · Zbl 0053.26802
[13] Cameron, R. H.; Martin, W. T.: An unsymmetric Fubini theorem. Bull. amer. Math. soc. 47, 121-125 (1941) · Zbl 0025.15201
[14] Widder, D. W.: The Laplace transform. (1946) · Zbl 0060.24801
[15] Banks, H. T.; Jacobs, M. Q.; Latina, M. R.: The synthesis of optimal controls for linear problems with retarded controls. CDS technical report 70-4 (1970) · Zbl 0218.49006
[16] Kushner, H. J.; Barnea, D. I.: On the control of a linear functional-differential equation with quadratic cost. SIAM J. Control 8, 257-272 (1970) · Zbl 0205.16901
[17] Lee, E. B.; Markus, L.: Foundations of optimal control theory. (1967) · Zbl 0159.13201
[18] Bellman, R.: Introduction to the mathematical theory of control processes, linear equations and quadratic criteria. (1967) · Zbl 0164.39601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.